# SDR CA131118029

- Difficulty date: October 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 4,427 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: 0319757280
- Condition: Cracked
- Location: Torquemeter Plug
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) WATER ENTERED THE NR 1 ENGINE HARNESS THROUGH A CRACK IN THE SHIELDING AT THE TORQUEMETER CONNECTOR PLUG.  THE WATER MADE ITS WAY DOWN THE HARNESS TO THE CONNECTOR AT THE DECU, DIGITAL ENGINE CONTROL UNIT.  THE WATER CAUSED A DECU TO MALFUNCTION AND PUT THE NR 1 ENGINE TO FLIGHT IDLE.  ENGINE HARNESS WAS REPLACED WITH A TESTED SERVICEABLE UNIT AND DEFECT RECTIFIED.
